K Competing Queues With Geometric Service Requirements and Linear Costs: The uc-rule is Always Optimal
Baras, John S.
Makowski, Armand M
Conference : Systems and Control Letters Vol. 6, No. 3, pp. 173-180
Date: August 01 - August 01, 1985
In this note, a discrete-time system of K competing queues with geometric service requirements and arbitrary arrival patterns is studied. When the cost per slot is linear in the queue sizes, it is shown that the µc-rule minimizes the expected discounted cost over the infinite horizon.